# SDR UALA2013052103514

- Difficulty date: May 20, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 46,103 hours, 9,853 cycles
- Engine: Pwa PW4077
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Part number: S218W4011
- Part serial: 31
- Condition: Failed
- Location: Overheat Detect
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLEED LOOP 1 BODY FAILURE OF BODY DUCT LEAK DETECTION LOOP OR LT DUCT LEAK OVERHEAT DETECTION SYS.  DISCONNECTED M26143 & M26142 ZONE 13 LOOP SEGMENTS, CLEANED AND RECONNECTED, ALSO REPLACED LEFT DLODS CARD. OPS NORMAL, NO STATUS OR CMC MESSAGES.
